# SDR HALA2011022100117

- Difficulty date: February 21, 2011
- Submitted: February 25, 2011
- Operation: Air carrier
- Aircraft: N597HA
- Make and model: Boeing 767-300
- Aircraft serial: 23277
- Aircraft time: 71,760 hours, 31,681 cycles
- System (JASC): 2710 · Aileron Control System
- Part: Actuator
- Part number: 2706852
- Part serial: 4231
- Condition: Malfunctioned
- Location: Ailerons
- Part time: 408 hours, 80 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ETOPS SIGNIFICANT SYSTEM - AILERON LOCKOUT AT 310KTS LASTED FOR 2 MIN(CLIMB OUT).  T/S PER FIM 27-11-00 FIG. 104.LEFT LOCKOUT ACTUATOR FAILED TWICE DURING CHECK. REMOVED AND REPLACED SAME PER AMM 27-11-44,  SYS CHECKED OK.
